# SDR CA140721010

- Difficulty date: July 9, 2014
- Submitted: March 12, 2015
- Operation: Air carrier
- Make and model: Dhav DHC8314
- Aircraft time: 36,567 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF7
- System (JASC): 6100 · Propeller System
- Part: Propeller
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) IT WAS REPORTED THAT THE ACFT EXPERIENCED AN UNCOMMANDED AUTOFEATHER DURING CLIMB.  MORE DETAILS WERE REQUESTED TO THE CUSTOMER.
